# SDR ORJA97102

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53490
- System (JASC): 2561 · Life Jacket
- Part: Lifevest
- Part number: P0723E105P
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFEVEST MISSING SEAT NR 31D.  REPLACED LIFEVEST.  AIRCRAFT RETURNED TO SERVICE.  (M)
